Oh dear, not sure

Hello, I know different brands have been talked about on this forum in the past but can anyone add thoughts about my recent experience.

Seemed to be having trouble sleeping, aching badly, itchy, irritable 😡 etc

Anyway decided to play around with med s and thought I would reduce T4 so instead of Advantis T4 50mcg and T4 wockhardk 25mcg. I reduced and thought best way was 2 wockhRdk 25mcg .

Well that night I itched so much and was so hot got no sleep.

Well the obvious culprit was the brand wockhardk, I decided to then use just advantis 100 one night 50 the next.

Anyway 4 days later, hardly any awful aching , no itching and sleeping much better

I am afraid to think I have cracked it . BUT would that little tablet be responsible for so much hurt ??

Any thoughts would be appreciated. Thanks. Xx

5 Replies

oldestnewest
  • GCart,

    If you are allergic to one of the fillers in Wockhardt that could certainly cause itching.

    By the way, it is Actavis no Adventis :)

  • Sorry they were in thr bedroom and I couldnt be bothered to check 🤓 X

  • You could try taking the likely culprit w an antihistamine and see if your symptoms improve. But it does seem you've identified the problem.

  • Thanks

  • It's worth looking at the fillers before you buy G. Products vary a lot and many blessings of us do react badly to some fillers. And it does sound a lot like an allergic reaction, I had something similar with an NDT brand.

You may also like...